A Pharmacy you can trust.
Categories

Celebrex

Generic Name: CELECOXIB (ce-le-KOX-ib)

Product Description

CELEBREX was approved by the FDA in 1998 and has been prescribed for over 30 million people in the U.S.* Just one prescription CELEBREX provides 24-hour, all day and all night relief from the pain, swelling, and stiffness of arthritis.

Medication Name

Strength

Quantity

Price

Rewards

 

Celebrex

100 mg

30 Cap.

$184.00

1

Celebrex

100 mg

90 Cap.

$334.00

5

Celebrex

200 mg

30 Cap.

$234.00

1

Celebrex

200 mg

90 Cap.

$484.00

5





Prescription Celebrex Drug Information

COMMON USES: This medicine is a nonsteroidal anti-inflammatory medicine(NSAID) used to treat pain, including pain and inflammation associated with certain types of arthritis (such as osteoarthritis, rheumatoid arthritis, or ankylosing spondylitis) or menstrual periods in women. It may be used along with other treatments to decrease certian types of growth in the bowel (polyps) or to treat other conditions as determined by your doctor.

BEFORE USING THIS MEDICINE: WARNING: THE RISK OF SERIOUS AND SOMETIMES FATAL HEART PROBLEMS, HEART ATTACK, AND STROKE may be increased with the use of this medicine. This risk may be increased the longer you use this medicine. Risk may also be higher in patients who have heart problems or who are at risk for heart problems. THIS MEDICINE SHOULD NOT BE USED to treat pain before or after coronary artery "heart bypass" (CABG) surgery. THE RISK OF SERIOUS AND SOMETIMES FATAL STOMACH AND BOWEL PROBLEMS, including bleeding, ulcers, and holes in the stomach and bowel, is increased while using this medicine. These problems may occur at any time during therapy, with or without symptoms. Elderly patients are at higher risk for serious stomach problems. Ask your doctor or pharmacist for more information about this medicine and its side effects. Some medicines or medical conditions may interact with this medicine. INFORM YOUR DOCTOR OR PHARMACIST of all prescription and over-the-counter medicine that you are taking.

ADDITIONAL MONITORING OF YOUR DOSE OR CONDITION may be needed if you are taking fluconazole, lithium, methotrexate, "water pills" {diuretics such as furosemide, hydrochlorothiazide, triamterene), high blood pressure medicines (e.g., ACE inhibitors such as captopril and lisinopril), corticosteroids (such as prednisone), blood thinners such as warfarin, other NSAIDs such as aspirin or ibuprofen, or other COX-2 inhibitors such as rofecoxib or valdecoxib. Inform your doctor of any other medical conditions including serious infections, dehydration, poorly controlled diabetes, heart problems (such as heart failure or history of heart attack), swelling of the hands, feet, or ankles (edema), high blood pressure, history of stroke, blood clotting problems, stomach or bowel problems (such as bleeding or ulcers), history of tobacco use or alcohol use, kidney problems, liver problems, blood or bleeding problems (such as anemia), asthma, growths in the nose (nasal polyps), any allergies (especially to aspirin/NSAIDs such as ibuprofen, COX-2 inhibitors such as rofecoxib, or to sulfa medicines), pregnancy, or breast-feeding.

USE OF THIS MEDICINE IS NOT RECOMMENDED if you have history of severe kidney disease or if you are going to have or have recently had coronary artery heart bypass (CABG) surgery. Contact your doctor or pharmacist if you have any questions or concerns about taking this medicine. HOW TO USE THIS MEDICINE: Follow the directions for using this medicine provided by your doctor. Ask your doctor, nurse, or pharmacist any questions you may have about this medicine. Take this medication by mouth with a full glass of water (8oz/240ml). Do not lie down for at least 30 minutes after taking this medicine. THIS MEDICINE MAY BE TAKEN WITH FOOD if it upsets your stomach. Taking it with food may not decrease the risk of stomach or bowel problems (such as bleeding or ulcers) that may occur whiletaking this medicine. Talk with your doctor or pharmacist if you experience persistent stomach upset. STORE THIS MEDICINE at room temperature at 77 degrees F (25 degrees C) away from light and moisture. Brief storage between 59 and 86 degrees F (15 and 30 degrees C) is permitted. Do not store in the bathroom.

IF YOU MISS A DOSE OF THIS MEDICINE, take it as soon as possible. If it is almost time for your next dose, skip the missed dose and go back to your regular dosing schedule. Do NOT take 2 doses at once. CAUTIONS: THIS MEDICINE INCREASES YOUR RISK OF SERIOUS STOMACH OR BOWEL PROBLEMS (such as ulcers and bleeding). This risk is increased if you are elderly or are in poor health, if you have a history of smoking or drinking alcohol, if you take corticosteroid medicines (such as prednisone) or "blood thinners" (such as warfarin), or if you take this medicine for a long period of time. THIS MEDICINE MAY ALSO INCREASE YOUR RISK for certain serious heart and blood vessel problems (such as heart attack and stroke). TAKE THIS MEDICINE EXACTLY AS PRESCRIBED BY YOUR DOCTOR, at the lowest possible dose for the shortest time needed. Talk with your doctor or pharmacist for further information. DO NOT TAKE THIS MEDICINE IF YOU HAVE HAD A SEVERE ALLERGIC REACTION to aspirin or any medicine containing aspirin or to a nonsteroidal anti-inflammatory drug (such as piroxicam, ibuprofen, naproxen, sulindac). IF YOU HAVE HAD A SEVERE
ALLERGIC REACTION to this medicine or any other sulfonamide medicine (such as Septra DS, Bactrim DS, Gantrisin, glyburide, or probenecid), contact your doctor or pharmacist before taking this medicine. A severe reaction includes a severe rash, hives, breathing difficulties, or dizziness. If you have a question about whether you are allergic to this medicine, contact your doctor or pharmacist. IF YOU EXPERIENCE difficulty breathing; tightness of chest; swelling of eyelids, face, or lips; or if you develop a rash or hives, tell your doctor immediately. Do not take any more of this medicine unless your doctor tells you to do so.

DO NOT EXCEED THE RECOMMENDED DOSE or take this medicine for longer than prescribed without checking with your doctor. Laboratory and/or medical tests, including blood counts, liver function tests, and kidney function tests, may be performed to monitor your progress or to check for side effects, especially if you are taking this medicine for a long period of time. KEEP ALL DOCTOR AND LABORATORY APPOINTMENTS while you are taking this medicine. THIS MEDICINE MAY CAUSE stomach bleeding. If you drink alcohol on a daily basis, do not take this medicine without first discussing it with your doctor. BEFORE YOU BEGIN TAKING ANY NEW MEDICINE, either prescription or over-the-counter, check with your doctor or pharmacist. This includes any medicines that may contain aspirin, ibuprofen, naproxen, or ketoprofen. Aspirin as prescribed by your doctor for reasons such as heart attack or stroke prevention (usually 81-325 mg per day) should be discussed with your doctor before combining with this medicine. CAUTION IS ADVISED WHEN USING THIS MEDICINE IN THE ELDERLY because they may be more sensitive to the effects of this medicine, especially the risk of stomach or bowel effects (such as bleeding or ulcers), or kidney effects.

FOR WOMEN: This medicine should be used only when clearly needed during the first 6 months of pregnancy. IT SHOULD NOT BE USED during the last 3 months of pregnancy. Discuss the risks and benefits with your doctor. THIS MEDICINE MAY BE EXCRETED in breast milk. DO NOT BREAST-FEED while taking this medicine. POSSIBLE SIDE EFFECTS: SIDE EFFECTS that may occur while taking this medicine include constipation, diarrhea, gas, heartburn, nausea, vomiting, or dizziness. If they continue or are bothersome, check with your doctor. CONTACT YOUR DOCTOR IMMEDIATELY if you experience tightness of chest. Do not take any more doses of this medicine unless your doctor tells you to do so. CONTACT YOUR DOCTOR IMMEDIATELY if you experience sharp or crushing chest pain; sudden shortness of breath; sudden leg pain; sudden severe headache, vomiting, dizziness, or fainting; changes in vision; numbness of an arm or leg; slurred speech; one-sided weakness; sudden unexplained weight gain; change in amount of urine produced; severe or persistent stomach pain; vomit that looks like coffee grounds; black tarry stools; itching, reddened, swollen, blistered, painful, or peeling skin; yellowing of the skin or eyes; dark urine; right-sided tenderness; severe or persistent tiredness; fever, chills, or sore throat; severe or persistent nausea; swelling of hands, ankles, feet, face, lips, eyes, throat, or tongue; difficulty swallowing or breathing; or hoarseness.

AN ALLERGIC REACTION TO THIS MEDICINE is unlikely, but seek immediate medical attention if it occurs. Symptoms of an allergic reaction include rash, itching, swelling, severe dizziness, or trouble breathing. If you notice other effects not listed above, contact your doctor, nurse, or pharmacist.

OVERDOSE: If overdose is suspected, contact your local poison control center or emergency room immediately. Symptoms of overdose may include severe stomach pain, coffee ground-like vomit, change in the amount of urine, slow or shallow breathing, severe headache or loss of consciousness.

ADDITIONAL INFORMATION: DO NOT SHARE THIS MEDICINE with others for whom it was not prescribed. DO NOT USE THIS MEDICINE for other health conditions. KEEP THIS PRODUCT out of the reach of children and pets. IP USING THIS MEDICINE FOR AN EXTENDED PERIOD OF TIME, obtain refills before your supply runs out. The information in this monograph is not intended to cover all possible uses, directions, precautions, drug interactions, or adverse effects. This information is generalized and is not intended as specific medical advice. If you have questions about the medicines you are taking or would like more information, check with your doctor, pharmacist, or nurse.


     
 

Our Partners :